| Title |
Zeroes and poles of a characteristic function for Sturm–Liouville problem with nonlocal integral condition |
| Translation of Title |
Šturmo ir Liuvilio uždavinio su nelokaliąja integraline kraštine sąlyga charakteristinės funkcijos nuliai ir poliai. |
| Authors |
Skučaitė, Agnė ; Štikonas, Artūras |
| DOI |
10.15388/LMR.A.2015.17 |
| Full Text |
|
| Is Part of |
Lietuvos matematikos rinkinys. Proceedings of the Lithuanian Mathematical Society, Ser.A.. Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas. 2015, Vol. 56, p. 95-100.. ISSN 0132-2818 |
| Keywords [eng] |
Sturm--Liouville problem ; integral boundary conditions ; characteristic function |
| Abstract [eng] |
This paper presents some new results on a spectrum for the Sturm–Liouville problem with one integral type nonlocal boundary condition depending on tree parameters ($\gamma, \xi_1, \xi_2$). Some new results on distribution of the sets of special points (poles, zeros and constant eigenvalue points) are presented. |
| Published |
Vilnius : Vilniaus Universitetas. Matematikos ir Informatikos Insititutas |
| Type |
Journal article |
| Language |
English |
| Publication date |
2015 |
| CC license |
|